# SDR IPXA11666069

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103C25
- Part serial: 9945
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REEL SEAL MISSING.  REPLACED EMERGENCY ESCAPE INERTIAL DESCENT REEL IAW AMM 25-61-03-2.  THIS CLOSES DMI.
